Aa
A
A
Close
Avatar universal
zigzag lines and blurry vision
listen i had these episodes and been seeing zigzag lines and blurry vision its very scary but i take a medicine called nortriptyline and it saids blurry vison is a side affect ,i waunder if anyone else that sees this is taking meds as well in that class.i notice it happens in bright light.if im under the makeup lights,but it last for 20 minutes and if i relax and put the air conditioner high its gone.what on earth could cause this??


This discussion is related to zig zag lines on side of eye.
Cancel
2 Answers
Page 1 of 1
233488 tn?1310696703
Its not your medication. Use the search feature and searach "TIA and transient ischemic attack" and "eye migraines and ophthalmic migraine".

Your problem could be due to disease of the eye, brain, heart or blood vessels. Only after these have been excluded can it be called an Eye Migraine (which don't have headaches).

See an Eye MD physician find one at www.aao.org

JCH MD
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
11747777 tn?1420818797
MY MOM USED TO SEE ZIG ZAG LINES (SEMI CIRCLE)IN HER VISION. SHE IS TAKING MEDICINE FOR HIGH BLOOD PRESSURE. IS THAT DUE TO BLOOD PRESSURE?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Eye Care Community Resources